Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Groups with exactly one irreducible character of degree divisible by $p$

Daniel Goldstein, Robert M. Guralnick, Mark L. Lewis, Alexander Moretó, Gabriel Navarro and Pham Huu Tiep

Vol. 8 (2014), No. 2, 397–428
Abstract

Let p be a prime. We characterize those finite groups which have precisely one irreducible character of degree divisible by p.

Keywords
finite groups, characters, character degrees
Mathematical Subject Classification 2010
Primary: 20C15
Milestones
Received: 20 February 2013
Revised: 6 May 2013
Accepted: 11 July 2013
Published: 18 May 2014
Authors
Daniel Goldstein
Center for Communications Research
4320 Westerra Court
San Diego, CA 92121
United States
Robert M. Guralnick
Department of Mathematics
University of Southern California
3620 S. Vermont Ave.
Los Angeles, CA 90089
United States
Mark L. Lewis
Department of Mathematical Sciences
Kent State University
Kent, OH 44242
United States
Alexander Moretó
Departament dÁlgebra, Facultat de Matemátiques
Universitat de Valéncia
Burjassot
46100 Valéncia
Spain
Gabriel Navarro
Departament dÁlgebra, Facultat de Matemátiques
Universitat de Valéncia
Burjassot
46100 Valéncia
Spain
Pham Huu Tiep
Department of Mathematics
University of Arizona
617 N. Santa Rita Ave.
P.O. Box 210089
Tucson, AZ 85721-0089
United States